Canonical representation of certain optimal control problems

George K Francis

Research output: Contribution to journalArticle

Abstract

Certain nonlinear optimal control problems on a manifold can be represented in terms of a switchable family of regulated paths in the space of continuously differentiable vector fields. The methods also yield a theorem on the Dieudonné-Albrecht integrability conditions for non-autonomous first order differential equations on a Banach space.

Original languageEnglish (US)
Pages (from-to)779-785
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume44
Issue number3
DOIs
StatePublished - Dec 1973

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this